# SDR USAA2009082892277

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 30,184 hours, 10,876 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 342B030000
- Part serial: 03239
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 27,010 hours, 13,681 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 1026 TPA-CLT - ENGINE ANOMALY - AS FLIGHT WAS NEARING TOP OF CLIMB, AIRCRAFT EXPERIENCED NR 2 ENGINE BLEED FAULT.  DESCENDED FROM FL370 TO FL350.  SHORTLY THEREAFTER, EXPERIENCED NR 1 ENGINE BLEED FAULT WITH BOTH PACKS RUNNING OFF OF ENGINE 1 BLEED.  CABIN ALTITUDE GRADUALLY BEGAN TO CLIMB AT 700 FT PER MINUTE.  CREW DID NOT DECLARE AN EMERGENCY BUT REQUESTED EXPEDITED DESCENT TO FL 240.  FIRST OFFICER WAS ABLE TO RESTORE BOTH ENGINE BLEEDS AND AUTO PRESSURIZATION SYSTEM BEGAN TO LOWER THE CABIN AT 750 FT PER MINUTE.  CREW REQUESTED 13,000 FT AND OPERATIONS WERE NORMAL REMAINDER OF FLIGHT.  OXYGEN MASKS NEVER DEPLOYED.  MAINTENANCE REPLACED NR 1 AND 2 PRESSURE REGULATING VALVES IAW AIRBUS MAINTENANCE MANUAL 36-11-52; REPLACED NR 1 FAN AIR VALVE CONTROL THERMOSTAT IAW AMM 36-11-43; REPLACED NR 2 BLEED PRV CONTROL SOLENOID IAW AMM 36-11-55; REPLACED BACK SHELLS ON NR 2 ENGINE ECS HARNESS CONNECTOR 4207KS IAW AMM 71-52-43.
